Admission to Namahage Sedo Festival is 1,000 yen per person (Free entry for under 18).

For visitors taking public transportation

From Akita Sta. to Shinzan shrine(Venue place), it will take around 2 hours by train and the temporary bus. From Oga Sta. and Oga hot spring village to Shinzan shrine(Venue place), we will arrange a temporary bus.

There are no fixed-route buses that pass near the venue, so please take a temporary bus or taxi.

From Akita city

Bound for Venue(Akita Sta. to Oga Sta. to Venue)

Akita Sta. to Oga Sta.
(JR Oga line)
One-way: 760 yen. About 55 min.
14:39 Dep. => 15:29 Arr. (only on Sat. and Sun. Reserved seats only.)
15:28 Dep. => 16:28 Arr.
16:45 Dep. => 17:48 Arr.
Roadside station Oga( Near the Oga Sta.) to Venue
(Temporary bus /Direct)
One-way: 500 yen (Free for 18 and under). About 40 min.
15:45 Dep. => 16:25 Arr. (only on Sat. and Sun. Reserved seats only.)
16:45 Dep. => 17:25 Arr.
18:05 Dep. => 18:45 Arr.

Return( Venue to Oga Sta. to Akita Sta.)

Venue to Oga Sta.
(Temporary bus/Direct)
One-way: 500 yen (Free for 18 and under). About 40 min.
During 20:00 to 20:50, when the bus seats are fully occupied we will depart in keeping with the time of JR Oga line "A".
Venue to Oga hot spring village to Oga Sta.
(Paid temporary bus)
One-way: 500 yen (Free for 18 and under). About 40 min.
During 20:30 to 20:50, when the bus seat are fully occupied, the bus will depart to Oga Sta. via Oga hot spring village in keeping with the time of JR Oga line "C".
Oga Sta. to Akita Sta.
(JR Oga line)
One-way: 760 yen. About 55 min.
A : 21:38 Dep. => 22:34 Arr.
B : 22:02 Dep. => 22:54 Arr. (only on Sat. and Sun. Reserved seats only.)
C : 22:48 Dep. => 23:47 Arr.

Oga hot spring village to Venue

Oga hot spring village "Gofu" to Venue

In front of "Gofu" to Venue(Paid temporary bus /Direct)
(Paid temporary bus /Direct)
One-way: 250 yen (Free for 18 and under). About 20 min.
16:50 Dep. => 17:10 Arr.
17:30 Dep. => 17:50 Arr.

Return (Venue to Oga hot spring village "Gofu")

Venue to "Gofu"
(Paid temporary bus /Direct)
One-way: 250 yen (Free for 18 and under). About 20 min.
During 20:30 to 20:50, when the bus seats are fully occupied we will depart.

For visitors travelling by car

When you use a car navigation system, please set "Namahage museum(Kitaura Shinzan district in Oga city)"as the destination.

Free parking lots are available near the festival venue.

You may use the parking lots from 15:00.

exclusive parking
P1Namahage museum large parking lotapprox. 150 cars/ some large-sized buses parking lot
P2Next to P1approx. 80 cars
P3Next to Torii that is a gateway at the entrance to a Shinto shrineapprox. 30 cars
P4Namahage auto campapprox. 200 cars
P5Bettei Tsubaki parking lot placeapprox. 150 cars

From the P4 parking lot place, we will offer free shuttle bus to venue every 20 minutes.
From the P5 parking lot place, we will offer free shuttle bus to venue every 30 minutes.

Accommodation introduction

If you wish to stay in Oga city, kindly inquire with Oga Tourism Association TEL:+81-185-24-4700 E-Mail:ogakk@namahage.ne.jp to find out whether accommodation is available. Please feel free to ask.

To Page Top